MathSciNet Relay Station
MathSciNet bibliographic data
MR2025828 (2004i:34094) 34C14 (37C10)
Zhang, Xiang Local first integrals for systems of differential equations. J. Phys. A 36 (2003), no. 49, 12243–12253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement